# SDR FDEA200908303124

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113N161116
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EVALUATION WITH FASTENERS REMOVED, CORROSION FOUND ON RT UPPER   SURFACE SKIN T/E MACHINE SKIN UNDER T/E FIXED PANEL.  EVALUATE AND RECTIFY. RT WING UPPER SKIN T/E MACHINE SKIN UNDER T/E FIXED PANEL REPAIRED BETWEEN WBL 85 TO WBL 133 IAW EA F-5720-129619, WING SECONDARY STRUCTURE-AD 92-07-15 CORROSION ON RT WING REAR SPAR REPAIR.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
